# SDR SWAA2012101008357

- Difficulty date: October 5, 2012
- Submitted: October 11, 2012
- Operation: Air carrier
- Aircraft: N211WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34163
- Aircraft time: 27,297 hours, 15,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING EMERGENCY EXIT SLIDE LIGHT INOP.  REMOVED AND REPLACED BULB IAW AMM.
